# SDR REXA2017090100974

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 22,577 hours, 14,554 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK INOP. DEFERRED LEFT PACK IAW MEL 21-51-16. R&R LT AIR CYCLE MACHINE IAW AMM 21-51-08. OPS CHECK GOOD AT THIS TIME MM02 UPDATED. PLACARD REMOVED.
